DOI 10.3950/jibiinkoka.113.556
[Two cases of therapy-related myelodysplastic syndrome after concurrent oral cancer chemoradiotherapy].
Аннотация
Therapy-related myelodysplastic syndrome (t-MDS) and therapy-related leukemia (TRL) are reported increasingly often, and we report two cases of T-MDS after concurrent chemoradiotherapy (CCRT) with oral cancer. Patients underwent CCRT with cisplatin (CDDP) or carboplatin (CBDCA). The interval between primary CCRT and t-MDS was 11 months in 1 case and 14 years in the other. Chromosomal analysis indicated abnormal karyotypes. Platinum has a relatively lower t-MDS risk than alkylating agents or topoisomerase II inhibitors, but our experience supports concurrent use of radiotherapy with platinum affects the risk of t-MDS. If pancytopenia is detected after CCRT, bone marrow and cytogenetic examinations should be conducted to rule out T-MDS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.